# SDR ASAA2024030848322

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N290AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64300
- Aircraft time: 19,930 hours, 6,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS IN CABIN ROWS 25-29 INOP. GROUNDED - YES. REMOVED & REPLACED BATTERY PACKS ASSY S/N 311947 OPS CKS GOOD IAW B737-900 AMM 33-51-06-960-805 SECT E 1-5.
